# SDR UALA2012092405403

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1470 BETWEEN STR 1 AND RIGHT STR 2.  FOUND OLD LIGHTNING STRIKE AT STA 1470 BETWEEN STR 1 AND RIGHT STR 2.  ACCOMPLISHED TEMP REPAIR REF SRM53-00-01.  WILL REQUIRE REPLACEMENT OF BLIND FASTENER WITHIN 1000 FLT CYCLES OR 24 MONTHS.  REMOVED BLIND FASTENER AND REPLACED WITH A SOLID RIVET PER SRM 53-00-01 REPAIR 6.
